# SDR C2XA08RI074

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 20,846 hours, 19,575 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2404 - EWR - FLIGHT CREW REPORTED COFFEEMAKERS EMITTING BURNING SMELL WHEN TURNED ON.  EWR MX PERFORMED OPERATIONAL CHECK OF BOTH COFFEEMAKERS IAW EMB 145 VCMM 25-30-39 SUCCESSFULLY AND COULD NOT DUPLICATE BURNING SMELL.  NO ABNORMALITIES WERE FOUND.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
